Journal of Applied Mathematics

Journal of Applied Mathematics / 2002 / Article

Open Access

Volume 2 |Article ID 959316 | https://doi.org/10.1155/S1110757X02000086

Ahmed Y. Ghaly, Elsayed M. E. Elbarbary, "Radiation effect on MHD free-convection flow of a gas at a stretching surface with a uniform free stream", Journal of Applied Mathematics, vol. 2, Article ID 959316, 11 pages, 2002. https://doi.org/10.1155/S1110757X02000086

Radiation effect on MHD free-convection flow of a gas at a stretching surface with a uniform free stream

Received26 Oct 2000
Revised03 Mar 2001

Abstract

We investigate the problem of free convection heat transfer near an isothermal stretching sheet. This has been done under the simultaneous action of buoyancy, radiation, and transverse magnetic field. The governing equations are solved by the shooting method. The velocity and temperature functions are represented graphically for various values of the flow parameters: radiation parameter F, free convection parameter Gr, magnetic parameter M, Prandtl number Pr, and the parameter of relative difference between the temperature of the sheet, and the temperature far away from the sheet r. The effects of the radiation and magnetic field parameters on the shear stress and heat flux are discussed.

Copyright © 2002 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


More related articles

 PDF Download Citation Citation
 Order printed copiesOrder
Views145
Downloads488
Citations